MathSciNet Relay Station
MathSciNet bibliographic data
MR779071 (86e:16023) 16A33 (16A08 16A66)
Stafford, J. T. On the ideals of a Noetherian ring. Trans. Amer. Math. Soc. 289 (1985), no. 1, 381–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement